关于矩阵迹的不等式  被引量:2

Inequality about Trace of Matrix

在线阅读下载全文

作  者:郑玉敏[1] 崔润卿[1] 郑玉歌[1] 

机构地区:[1]河南理工大学数学与信息科学学院,河南焦作454000

出  处:《数学的实践与认识》2010年第8期229-232,共4页Mathematics in Practice and Theory

基  金:河南省自然科学基金(0611055600)

摘  要:讨论了满足条件R[A,B]≤1的矩阵和的平方的迹的不等式,并利用经典的H(o|¨)lder不等式和Minkowski不等式,证明了半正定Hermiter矩阵迹的H(o|¨)lder不等式和矩阵迹的Minkowski不等式的推广不等式.The inequalities of the trace to the square between the sum of matrices are considered under the condition of R[A, B] ≤ 1. By the classical HSlder and the Minkowski inequalities, we generalize the HSlder inequality of the semidefinite Hermitian matrix trace and Minkowski inequality of the matrix trace, respectively.

关 键 词:半正定矩阵 Hermiter矩阵 矩阵迹 

分 类 号:O151.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象